Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Boundary functions for bounded harmonic functions


Author: T. J. Kaczynski
Journal: Trans. Amer. Math. Soc. 137 (1969), 203-209
MSC: Primary 30.62; Secondary 31.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0236393-5
MathSciNet review: 0236393
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Bagemihl and G. Piranian, Boundary functions for functions defined in a disk, Michigan Math. J. 8 (1961), 201-207. MR 0143917 (26:1467)
  • [2] R. Baire, Leçons sur les fonctions discontinues, Gauthier-Villars, Paris, 1905.
  • [3] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [4] T. J. Kaczynski, Boundary functions for functions defined in a disk, J. Math. Mech. 14 (1965), 589-612. MR 0176080 (31:355)
  • [5] C. Kuratowski, Topologie, Vol. I, 3rd ed., Monogr. Mat., Warsaw, 1952. MR 0054937 (14:1000i)
  • [6] J. E. McMillan, Boundary properties of functions continuous in a disc, Michigan Math. J. 13 (1966), 299-312. MR 0210899 (35:1784)
  • [7] M. H. A. Newman, Elements of the topology of plane sets of points, second ed., Cambridge Univ. Press, New York, 1964. MR 0044820 (13:483a)
  • [8] L. E. Snyder, Bi-arc boundary functions, Proc. Amer. Math. Soc. 18 (1967), 808-811. MR 0219725 (36:2804)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.62, 31.00

Retrieve articles in all journals with MSC: 30.62, 31.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236393-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society